# SDR QXEA2016032400218

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 21,707 hours, 23,416 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA10007
- Condition: Leaking
- Location: Nr 2
- Part time: 5,348 hours, 5,635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENGINE TO DO 80 PERCENT NH RUN-UP, SELECTED NR 2 BLEED ON AND THE FLIGHTDECK AND CABIN HAD A STRONG ODOR OF BURNING OIL COMMING FROM THE VENTS. REMOVED THE NR 2 ENGINE P2.2 EXHAUST DUCT, INSPECTED FOR LEAKS, NO LEAKS FOUND. REINSTALLED NR 2 ENGINE P2.2 EXHAUST DUCT, IAW AMM TASKS 36-11-26-000-801, 36-11-26-400-801. GROUND RAN ENGINES WITH BLEEDS ON, FLIGHTDECK AND CABIN FILLED WITH SMOKE WITHIN 2 MINUTES.  SMOKE IS COMING FROM NR 2 ENGINE. REPLACED ENGINE.
